# SDR TSAA9553150

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strigner
- Condition: Corroded
- Location: Bs 1124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND STRINGER 17AR AT BS 1124 LOWR FLANGE CORRODED.  REPAIRED PER SRM 53-10-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
